Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)



Localizing virtual cycles by cosections

Authors: Young-Hoon Kiem and Jun Li
Journal: J. Amer. Math. Soc. 26 (2013), 1025-1050
MSC (2010): Primary 14N35
Published electronically: March 27, 2013
MathSciNet review: 3073883
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a cosection of the obstruction sheaf of a perfect obstruction theory localizes the virtual cycle to the non-surjective locus of the cosection. We construct a localized Gysin map and localized virtual cycles. Various applications of this construction are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 14N35

Retrieve articles in all journals with MSC (2010): 14N35

Additional Information

Young-Hoon Kiem
Affiliation: Department of Mathematics and Research Institute of Mathematics, Seoul National University, Seoul 151-747, Korea

Jun Li
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305

Received by editor(s): February 11, 2011
Received by editor(s) in revised form: November 28, 2012
Published electronically: March 27, 2013
Additional Notes: The first author was partially supported by NRF grant 2011-0027969
The second author was partially supported by NSF grant NSF-0601002
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia